# SDR AALA201709209006

- Difficulty date: September 17, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 12,666 hours, 2,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER REQUIRE SERVICING. SERVICED L3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER TO OPERATING RANGE PER AMM 52-10-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
